# SDR CA040917002

- Difficulty date: September 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Aircraft time: 30,205 hours
- Engine: Rroyce TAY65015
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, AIRCRAFT HAD NR 2 AUTO THROTTLE (A/T) AFCAS FAULT, FOLLOWED BY NR 1 AND 2 STAB TRIM DOUBLE CHANNEL IN FAULT.  AIRCRAFT LANDED BACK TO DEPARTUREAIRPORT. THE A/T DEFECT WAS DISPATCHED AS PER MEL AND RECTIFIED THE DAY AFTER B Y ADJUSTING THE  NR 2 POWER LEVER ANGLE SWITCH LOCATED IN PEDESTAL.  THE STAB TRIM WAS FUNCTIONAL TESTED AS PER MM AND FOUND SATISFACTORY
